Results 1 to 2 of 2
Psychiatric Dr. Suggests a "wash out" due to tremors
  1. #1
    baboosh44 is offline New Member
    Join Date
    Aug 2013
    Posts
    1

    Default Psychiatric Dr. Suggests a "wash out" due to tremors

    I have Neuro Lyme Disease and take five different strong antibiotics for this and am also on psychiatric meds which are Wellbutrin, Cymbalta, Lithium, Ambien and Clonazepam only when needed. I have had pretty significant tremors in hands (worst), arms, legs, and jaw for about two weeks. I have a real hard time typing or eating, carrying a drink etc. I've notified my Dr. treating me for Lyme and also my Psyc Dr. of this condition and my psyc Dr. wants to put me on a "wash Out" for a while and see what happens. I'm really scared to do this, I mean... I hear that you should never just abruptly stop taking Psyc meds cold turkey or without notifying Dr. Dr. only prescribes for the most part and won't be there for me if I have a major sink with my depression, and could take days before he would reply to my messages. I really have a suspicion that these tremors are related to my neuro lyme damaging my central nervous system, parkinsons or something related to that. My Lyme Dr. added the 5th antibiotic of Cefuroxime to see if that helps, has only been a few days but no difference as of yet. I wanted to see what advice you may have on "wash out" and if anyone has ever experience a similar situation. Thanks in advance for your comments.

  2. #2
    hamstercircus is offline Member
    Join Date
    Apr 2013
    Location
    Indiana
    Posts
    129

    Default

    Hi there, I am very sorry you are having increased neuro symptoms. I hope I can make you feel a bit better about the potential washout your doctor is talking about. First of all, I was like "washout, I haven't heard of that since I was in nursing school". I think the reason why I haven't run across this before now (I have been a nurse for a looooong time) is that it is considered an old school means of treatment, so many docs no longer do washouts. I think the most important thing you need to know is that you will not just abruptly stop any of these meds, you will work out a planned taper with your psych doc and then taper down. I am sorry that is all I can remember, but I hope it puts your mind at ease a bit that you will not be stopped cold turkey. Best of luck to you!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22